Table of Contents
Journal of Computational Methods in Physics
Volume 2014 (2014), Article ID 381074, 10 pages
http://dx.doi.org/10.1155/2014/381074
Research Article

Solving Fractional Diffusion Equation via the Collocation Method Based on Fractional Legendre Functions

Department of Mathematical Sciences, United Arab Emirates University, Al Ain, UAE

Received 10 April 2014; Revised 24 June 2014; Accepted 1 July 2014; Published 24 July 2014

Academic Editor: Mikhail Tokar

Copyright © 2014 Muhammed Syam and Mohammed Al-Refai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammed Syam and Mohammed Al-Refai, “Solving Fractional Diffusion Equation via the Collocation Method Based on Fractional Legendre Functions,” Journal of Computational Methods in Physics, vol. 2014, Article ID 381074, 10 pages, 2014. doi:10.1155/2014/381074